Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimer: 1064-2315
ISSN En ligne: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v47.i9.60
pages 63-75

Numerical Method of Integrating the Variational Equations for Cauchy Problem Based on Differential Transformations

Mikhail Yu. Rakushev
Ivan Chernyakhovsky National University of Defence of Ukraine, Kiev

RÉSUMÉ

The paper presents the method for developing computational schemes of integration of the variational equations for Cauchy problem written for the system of ordinary differential equations. In this method obtaining all elements of the variational equations is implemented without analytical process of determining the partial derivatives of the functions which are the part of the right-hand side of the initial system of differential equations. The method is based on the differential transformations.


Articles with similar content:

TWO-DIMENSIONALLY PERIODIC GRATINGS. PART 1: INITIAL BOUNDARY-VALUE PROBLEMS AND EXACT ABSORBING CONDITIONS FOR THE RECTANGULAR FLOQUET CHANNEL
Telecommunications and Radio Engineering, Vol.71, 2012, issue 19
L. G. Velychko, A.A. Kryvchikova, Yurii Konstantinovich Sirenko
INTEGRAL FORMULAS IN ELECTROMAGNETIC ELASTICITY OF HETEROGENEOUS BODIES. APPLICATION IN THE MECHANICS OF COMPOSITE MATERIALS
Composites: Mechanics, Computations, Applications: An International Journal, Vol.8, 2017, issue 2
Vladimir I. Gorbachev
Numerical Approach to Parametric Identification of Dynamical Systems
Journal of Automation and Information Sciences, Vol.46, 2014, issue 3
Vagif Maarif oglu Abdullayev, Kamil Rajab ogly Aida-zade
Statistical Analysis of Linear Filters Driven By Non-White Noise
Telecommunications and Radio Engineering, Vol.56, 2001, issue 6&7
Vladimir A. Kazakov, Ruben P. Hernandez
Computer Simulation on the Basis of Hamilton-Type Equations of Nonlinear Fluid Oscillations in a Rectangular Tank
International Journal of Fluid Mechanics Research, Vol.32, 2005, issue 6
G. F. Zolotenko